# SDR CA120723006

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE NR 2 ENGINE LOST OIL PRESSURE PILOTS SHUTDOWN AND SECURED ENGINE.  UNEVENTFUL LANDING. ON GROUND INSPECTION SHOWED LITTLE OR NO OIL IN ENGINE, OIL FILLER CAP IN PLACE, NO SIGNS OF EXTERNAL LEAK AND PROPELLER EXTREMELY DIFFICULT TO TURN.  BOROSCOPE INSPECTION SHOWED NO SIGNS OF ENGINE PT BLADE OR 1ST STAGE COMPRESSOR RUB.  ENGINE WILL BE SENT FOR REPAIR AND INVESTIGATION.
